6 doctors weighed in:
Does cushing's syndrome and moon face disappear after u stop taking steroid?
6 doctors weighed in

Dr. Pierre Moeser
Internal Medicine - Rheumatology
3 doctors agree
In brief: If truly secondary
If the cushing's is secondary to taking the steroids, then the symptoms will lessen once the steroids are stopped.
It may take some time for the moon face to disappear.

In brief: If truly secondary
If the cushing's is secondary to taking the steroids, then the symptoms will lessen once the steroids are stopped.
It may take some time for the moon face to disappear.
Dr. Pierre Moeser
Dr. Pierre Moeser
Thank
Dr. Ronald Krauser
Internal Medicine - Rheumatology
1 doctor agrees
In brief: Yes
It may take some time but it will disappear.

In brief: Yes
It may take some time but it will disappear.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors